See Alike in...

Alike App

Browser

aecardwell

823d

Hi, i just started prozac, anything i need to look out for? My health anxiety and anxiety is so bad right now. Im still thinking something is wrong with me. I had panic attacks recently, tension migraines, it feels like im vibrating in the inside. Is this my anxiety?

Top reply
    • Kittygirl2419

      822d

      For me prozac caused major anxiety and I was on a low dose

    • Kittygirl2419

      822d

      For me prozac caused major anxiety and I was on a low dose

    • Tomato

      822d

      Hey, my doctor warned me about the first few weeks after taking Prozac. She said that during that time my body adapts to the new medicine so side effects are very common, amongst them are depression with suicidal thoughts.

    • Kattgurl

      823d

      If you are having testing done have them check your cortisol level. Over production of cortisol can make you feel like your body is humming on the inside. And production of cortisol is your body's response to the flight or flight response to danger. I would request testing for cortisol and a complete thyroid panel. It's smart to rule out any physical issues that might be causing your symptoms...Prozac is not a cure all.. But this is my personal perspective I an not a health professional.. Just an old lady still trying to find out what's wrong with her 😊

    • lilly112816

      823d

      I was on it for a couple of months it gave me suicidal thoughts but everyone is different hopefully it actually helps you☺️

    • sarahibd

      823d

      This happens to me on and off for the last 4 months. I’ve been to the doctor a handful of times and nothing is obviously wrong with me. Maybe they will find something minor in my next blood tests, but there’s nothing catastrophic behind those symptoms 😊

    • clovers

      823d

      I started prozac and immediately did well on it but I know it varies for different people, my suggestion would be to give it a week or two and definitely follow up with your therapist/psychiatrist about it

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion